# SDR DALA2021062503461

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62780
- Aircraft time: 8,896 hours, 3,564 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1848975) DURING INSPECTION FOUND DENT ON RH HORIZONTAL STABILIZER LEADING EDGE SKIN BTWN LE STA 227.30/LE STA 225.30. STABILIZER LEADING EDGE SKIN BTWN LE STA 227.30/LE STA 225.30. WAS REPAIRED PER B737-900ER SRM 55-10-01.
